# SDR USAA950330

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Gouge
- Location: Bs 200
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND GOUGE JUST AFT OF SERVICE DOOR CUSP MEMBRANE STATION 200 LONG 18R.  CUT OUT CUSP MEMBRANE SECTION AND INSTALLED REPAIR SECTION PER SRM 53-05 FIG 9.  (W)
